# SDR SWIA202306130521

- Difficulty date: May 21, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N142SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000475
- Aircraft time: 21,194 hours, 12,007 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Scratched
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH, O/B SEAT TRACK, SCRATCHED, GOUGED, SHOWS EVIDENCE OF CORROSION AT FR45, FR46, FR47, FR48, FR50, FR53, FR54, FR55, FR57, FR58, AND FR59	     (C-CHECK RO 6/9/2023)    REMOVED AND REPLACED RH O/B SEAT TRACK BETWEEN FR45-59 REF EMB SRM 51-40-08. NO WEIGHT AND BALANCE CHANGE REQUIRED DUE TO REPLACING WITH NEW SEAT TRACK.
